# SDR HEEA064392

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6896437
- Condition: Spalled
- Location: Gearbox
- Part time: 313 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO MAKING METAL.  UPON INSPECTION OF GEARBOX NOTED THE FOLLOWING:  SPALLING BEYOND SERVICEABLE LIMITS ON F/C O/P GEAR TEETH.  INSTALLED NEW PART.
